# SDR C2XA03SH179

- Difficulty date: June 12, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 7,718 hours, 5,635 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 14576057621
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NUMBER ONE UPPER COWLING AFT EDGE MEMBER WAS FOUND CHAFED.  MAINTENANCE REMOVED AND REPLACED AFFECTED MEMBER IAW EMB 145 SRM 54-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
